# SDR USAA040185

- Difficulty date: May 7, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 15,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM, 3 INCH X 1.5 INCHES X .032 INCH DEEP AREA, CORROSION; LEVEL 2; TASK JA-260-53500 BETWEEN FR 68, 69, Y1292, Z240.  REMOVED AND REPLACED BEAM IAW SRM.
